Review: could Valium cause Ringing in the ears (Tinnitus)?
Summary: Ringing in the ears is found among people who take Valium, especially for people who are female, 40-49 old, have been taking the drug for 5 - 10 years, also take medication Ambien, and have Pain.
We study 20,050 people who have side effects while taking Valium from FDA and social media. Among them, 200 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
You are not alone: join a mobile support group for people who take Valium and have Ringing in the ears >>>
Valium has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from 21,820 Valium users)
Ringing in the ears
Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 19,923 Ringing in the ears patients)
On Jan, 24, 2015: 20,050 people reported to have side effects when taking Valium. Among them, 200 people (1.00%) have Ringing In The Ears.
Time on Valium when people have Ringing in the ears * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Ringing in the ears||0.00%||0.00%||16.67%||0.00%||16.67%||66.67%||0.00% |
Gender of people who have Ringing in the ears when taking Valium * :
|Ringing in the ears||52.51%||47.49% |
Age of people who have Ringing in the ears when taking Valium * :
|Ringing in the ears||0.00%||0.00%||0.51%||0.51%||16.67%||35.86%||16.16%||30.30% |
Severity of Ringing in the ears when taking Valium ** :
|least||moderate||severe||most severe |
|Ringing in the ears||0.00%||66.67%||33.33%||0.00% |
How people recovered from Ringing in the ears ** :
|while on the drug||after off the drug||not yet |
|Ringing in the ears||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Pain (39 people, 19.50%)
- Anxiety (30 people, 15.00%)
- Gastrooesophageal reflux disease (28 people, 14.00%)
- Cardiac disorder (21 people, 10.50%)
- Gastric disorder (21 people, 10.50%)
Top co-used drugs for these people * :
- Ambien (35 people, 17.50%)
- Paxil (29 people, 14.50%)
- Oxycontin (29 people, 14.50%)
- Prilosec (28 people, 14.00%)
- Risperdal (27 people, 13.50%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Ringing In The Ears while taking Valium?
You are not alone! Join a mobile support group:
- support group for people who take Valium and have Ringing In The Ears
- support group for people who take Valium
- support group for people who have Ringing In The Ears
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone have persistent, ringing tinnitus while taking this drug?
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
- What can i take for a headache when i am on lexapro (1 answer)
lexapro started only a week ago, feel tightness in jaw and headache, sleeplessness, not sure if lexapro is good for me if i cannot ever take an aspirin or tylenol for sleep.
- Can daizapam, welburtrin, simvastavin and oxycodone be taken at the same time and cause reactions. (1 answer)
I have been taking these four drugs for four weeks and I am really cranky honory and have a bad temper when I am usually laid back and calm.
- How do i change the drugs listed for me?
sleep disorders, disorientation, trouble concentrating
- I have ringing in the ears. is there anyway of getting rid of it? (1 answer)
I feel this tinnitus was induced from my taking the norgesic forte, that I no longer take for tension headaches. But I do take over the counter aspirin. Can the tinnitus ever go away?
More questions for: Valium, Ringing in the ears
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
More reviews for: Valium, Ringing in the ears
Comments from related studies:
From this study (5 days ago):
Pulsating tinnitus both ears
From this study (6 days ago):
Feel sedated all the time
From this study (1 week ago):
I was diagnosed with TMJ (causing my intermittent tinnitus of my right ear- which has decreased) and was given Zoloft for my anxiety which both my ENT, GP, and behavioral health doctor assured me was the reason for my TMJ and my intermittent tinnitus.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.